My boyfriend and I were messing around and he put his penis inside me. Not for long, maybe a couple seconds, (worried about the precum) then put a condom on, after this whole incident, I became paranoid that I could get pregnant. So, I rushed to that pharmacy and took Plan B One Step 13 hours later (Took the pill Saturday) a day or two after my period. Now 5 days later (Thursday) I experienced Brownish discharge/spotting. I freaked. But later that night it turned bright red. Which I assume is withdrawal bleeding (breakthrough bleeding ). But the side effects are crazy. THURSDAY: Some insomnia and a little abdominal pain. Notice a little sweating. FRIDAY: ABSOLUTELY awful. I had lower back pain, lower abdominal pain, sever dizziness, headaches, massive insomnia, vomity feeling, and oddly enough TONS of sweat. I'm talking like. I was soaking and the sheets where damp. I also didn't get depressed. I just lost motivation and kept loosing intrest in eating. So that could've been the culprit. But I just want to know, has anyone else gone through this? Advice? Could Plan-B have worked?
Is this normal? Crazy side effects from Plan B One Step, has anyone else experienced these before?
Question posted by Fawnsi on 17 Dec 2016
Last updated on 17 December 2016 by Stephen Treloar
The side effects of Plan B are crazy for some people. It is a huge dose of hormones (Levonorgestrel) compared to standard birth control and causes all sorts of nasty effects in some people; others less so. I also think your anxiety over the issue is not helping you either.
If you read this fairly short document you will see the prevalence of the side effects you are experincing: https://www.drugs.com/pro/plan-b.html
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.